Analytic solutions of the (2+1)-dimensional nonlinear evolution equations using the sine-cosine method

TAŞCAN F., Bekir A.

APPLIED MATHEMATICS AND COMPUTATION, vol.215, no.8, pp.3134-3139, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 215 Issue: 8
  • Publication Date: 2009
  • Doi Number: 10.1016/j.amc.2009.09.027
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3134-3139
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we establish exact solutions for (2 + 1)-dimensional nonlinear evolution equations. The sine-cosine method is used to construct exact periodic and soliton solutions of (2 + 1)-dimensional nonlinear evolution equations. Many new families of exact traveling wave solutions of the (2 + 1)-dimensional Boussinesq, breaking soliton and BKP equations are successfully obtained. These solutions may be important of significance for the explanation of some practical physical problems. It is shown that the sine-cosine method provides a powerful mathematical tool for solving a great many nonlinear partial differential equations in mathematical physics. (C) 2009 Elsevier Inc. All rights reserved.